# SDR UALA2010042801411

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,573 hours, 11,531 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 538
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED LIGHT & LEFT ENG HPSOV EICAS MSG DURING TAKEOFF CLIMB, WITH ENG BLEED SWITCH ON, & ENG RUNNING.  LT & RT DUCT PSI ARE.  REPLACED DEFECTIVE HPSOV.  OP CHECKS NORMAL.
